Results on the Domination Polynomial of Some Coalescence Graphs

Authors

  • Nechirvan Badal Ibrahim Department of Mathematics, College of Science, University of Duhok, Kurdistan Region, Iraq. Author
  • Haven Jalal Ahmed Department of Mathematics, College of Science, University of Duhok, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10594

Keywords:

T-tuple coalescence, B-bridge coalescence, Domination polynomial

Abstract

In this paper, we obtain the domination polynomial of some coalescence of a complete Kn and wheel Wn graphs such as edge introducing, vertex identification, coneighboracation graph, edge identified graph, t-tuple coalescence graphs and b-bridge tuple coalescence graphs with some special graphs.

References

Alikhani, S. "On the Domination Polynomial of Some Graph Operations” ISRN Combin., Vol. 2013, Article ID 146595, 3 pages. (2013). DOI: https://doi.org/10.1155/2013/146595

Alikhani, S. and Peng, Y-h."Dominating sets and domination polynomials of certain graphs, II" Opuscula Mathematica , Vol. 30, No. 1, pp. 37–51. (2010). DOI: https://doi.org/10.7494/OpMath.2010.30.1.37

Alikhani, S. and Peng, Y-h. "Introduction to Domination Polynomial of a Graph". Ars Combin., Vol. 114, pp. 257-266. (2014).

Balakrishnan, R. and Ranganathan, K. "A Textbook of Graph Theory" Springer, New York. (2012). DOI: https://doi.org/10.1007/978-1-4614-4529-6

Ibrahim, N.B. "On the Nullity of Some Sequential Element Identified, Element Introduced Graphs". M.Sc. . Thesis, University of Zakho, Iraq, (2013).

Kahat, S. Sh, Khalaf, A. J. and Hasni, R. "Dominating Sets and Domination Polynomials of Stars" Australian Journal of Basic and Applied Sciences, Vol. 8, No. 6, pp. 383-386. (2014).

Kahat, S. Sh., Khalaf, A. J. and Hasni, R. "Dominating Sets and Domination Polynomial of Wheels" Asian Journal of Applied Sciences, Vol. 02, No. 03, pp. 287-290, (2014).

Kotek, T., Preen, J., Frank, S., Peter, T. and Martin, T. "Recurrence relations and splitting formulas for the domination polynomial". The Electronic Journal of Combinatorics, Vol. 19, No. 3, pp. 1- 27, (2012). DOI: https://doi.org/10.37236/2475

Kotek, T. and Preen, J. "Domination Polynomials of Graph Products" arXiv:1305.1475v2, math.CO., (2013).

Published

2017-03-20

How to Cite

Results on the Domination Polynomial of Some Coalescence Graphs. (2017). Journal of Zankoy Sulaimani - Part A, 19(1), 171-176. https://doi.org/10.17656/jzs.10594

Most read articles by the same author(s)